# SDR CALA2025052104876

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 26,654 hours, 9,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE MATERIAL LAYING ON FLOOR REAJUSTED1R DOOR MATERIAL DOOR OPERATES NORMAL OK FOR SERVICE REF AMM 25-66-01
